# SDR SWIA2024110822

- Difficulty date: August 22, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (PAX SIDE) ROLL PIN INSERT HOLE ELONGATED     (C-CHECK RO 11-6/2024)    OPENED SPRING HOLE ON PASSENGER DOOR HINGE HALF TO 0.1285", RESTORED FINISH AND INSTALLED A NEW RETENTION SPRING PIN REF REO 670-52-11-1404 REV -- DATED 2024-09-10. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
